# SDR 2007UALA00386

- Difficulty date: February 11, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 44,007 hours, 15,825 cycles
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO A MAIN LANDING GEAR INDICATION.  [SUP 05-16-07]  ALL DOOR INDICATORS WERE AMBER. ALL INDICATORS GREEN AFTER SECOND ATTEMPT. CREW STATED THAT IT SEEMED THAT ALL GEAR RETRACTED BUT DOORS REMAINED OPEN SUPPLEMENTAL DATA UPDATE FAULT TRACED TO OUT OF ADJUSTMENT NOSE LANDING GEAR PROXIMITY SENSOR. MAIN LANDING GEAR PROXIMITY SENSORS WERE CHECKED AS A PRECAUTION WITH NO FAULTS FOUND. ADJUSTED NOSE GEAR PROXIMITY SENSOR TO PROPER CLEARANCES.
